Vectorial polariton solitons in semiconductor microcavities

W. L. Zhang, Siu Fung Yu

Research output: Journal article publicationJournal articleAcademic researchpeer-review

16 Citations (Scopus)

Abstract

This paper presents numerical studies of vectorial polariton solitons in semiconductor microcavities. In the simulation, polarization degree of freedom of the polariton fields is taken into consideration. In the bistable regime, bright and/or dark solitons are found to bifurcate from the homogonous solutions of the two circular polarization modes. The combinations of solitons in the two polarization directions can be bright-dark, dark-bright, bright-bright, and dark-dark.
Original languageEnglish
Pages (from-to)21219-21224
Number of pages6
JournalOptics Express
Volume18
Issue number20
DOIs
Publication statusPublished - 27 Sep 2010
Externally publishedYes

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Cite this